FREE delivery when you spend over £30
Over 3,000 products at fantastic prices
1-3 working days standard delivery

Gaviscon Liquid Peppermint 150ml

IREC: 15200

£3.49

In stock

Gaviscon Liquid Original Peppermint provides fast and long lasting relief from heartburn and re-flux by forming a physical barrier over the stomachs contents to prevent stomach acid coming back up the oesophagus (food pipe) which causes the burning sensation.

Full Product Details

Gaviscon lasts up to 2x longer than normal antacids allowing the stomach to fully settle before disappearing.

Gaviscon Liquid Original Peppermint provides fast and long lasting relief from heartburn and re-flux by forming a physical barrier over the stomachs contents to prevent stomach acid coming back up the oesophagus (food pipe) which causes the burning sensation. Gaviscon lasts up to 2x longer than normal antacids allowing the stomach to fully settle before disappearing.

150ml Original Peppermint. For the treatment of heartburn and indigestion due to gastric reflux. Suspension containing in 10ml: Sodium bicarbonate 267mg, Calcium carbonate 160mg, Sodium alginate 500mg. Long lasting, soothing relief. Sugar and gluten free.

Directions for Use:
Adults and children over 12: 10-20ml after meals and at bedtime. Children 6-12 years: 5-10ml after meals and at bedtime. Children 2-6 years: not recommended except on medical advice. Not recommended for infants. SHAKE WELL BEFORE USE.

Please ensure to read label careful before use.

Cautions:
– If symptoms do not improve after seven days, seek medical advice.
– Each 10 ml dose has a sodium content of 141 mg (6.2 mmol). This should be taken into account when a highly restricted salt diet is recommended.
– Each 10 ml dose contains 160 mg (1.6 mmol) of calcium carbonate. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi.
– Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed).
– Keep out of reach and sight of children.

Ingredients: Each 10ml contains 6.2mmol of Sodium. Also contains methyl (E218) and propyl (E216) parahydroxybenzoates. Peel back label for more information.

- Don't miss out -

Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.